Sign inSubmit
ArticleMetrics
Research Article · Open access · Published 25 January 2017

Odds Exponential Log Logistic Distribution: Properties and Estimation

Rosaiah Kanaparthi1, Gadde Srinivasa Rao2, Kruthiventi Kalyani1 & Devireddy Charana Udaya Sivakumar1

Journal of Mathematics and Statistics, Volume 13, Issue 1, pp. 14–23 · doi.org/10.3844/jmssp.2017.14.23

7,422 accesses4,819 downloads11 citations (Crossref)Metrics
Cite Check for updates

Abstract

We propose a distribution called Odds Exponential Log Logistic Distribution (OELLD), which is an odds family of distribution. Its hazard rate is an increasing and decreasing function based on the value of the parameter. Explicit expressions for the ordinary moments, L-moments, quantile, generating functions, Bonferroni Curve, Lorenz Curve, Gini's index and order statistics are derived. The parameters of the proposed distribution are estimated by using maximum likelihood method and also illustrated by a lifetime data set.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Kanaparthi, R., Rao, G. S., Kalyani, K. & Sivakumar, D. C. U. (2017). Odds Exponential Log Logistic Distribution: Properties and Estimation. Journal of Mathematics and Statistics, 13(1), 14–23. https://doi.org/10.3844/jmssp.2017.14.23

Licence
CC BY 3.0
Issue
Volume 13, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Odds Exponential Log Logistic Distribution: Properties and EstimationJournal of Mathematics and Statistics · Volume 13, Issue 1 · pp. 14–23 · CC BY 3.0Download